Re: Re: Re: welbutrin hair loss


Friday, Mar 18, 2005

Re: Re: Re: welbutrin hair loss

Posted by Shirley on 02/23/05 at 09:07 PM

[Reply to This Post]
[Return to RoundTable]

I have always had thin hair and it has always been an embarrassing problem for me. Now that I’m taking Welbutrin, what little hair I have is coming out. Lisa, I too, have been having problems with getting words out when I’m talking to someone. I thought I was getting alzheimers or something; glad to know I’m not going crazy. The only good thing about Welbutrin is that I am losing weight. I was taking Effexor XR before the Welbutrin and I always felt ‘slow brained’ on the Effexor. Welbutrin did help my brain function normally again, except for the trouble getting words out. I am at a loss what to do… I don’t want to gain the weight back, but I don’t want to go bald, either!!!



Submit Your Reply
Your Name
Your Email
Topic
Message